# SDR USAA2012110200020

- Difficulty date: October 24, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 FILIFORM CORROSION ON FORWARD FLANGE OF UPPER ZEE CHORD AT BS 270 BETWEEN LBL 10 TO RBL 10.  REPLACED UPPER ZEE CHORD AT BS 270 BETWEEN LBL 18 TO RBL 10 IAW B737 SRM 51-40-02-0G FIG 12.
